Discussions By Condition: Urinary conditions

need help

Posted In: Urinary conditions 1 Replies
  • Posted By: Anonymous
  • June 23, 2006
  • 07:06 PM

this morning i woke up and notices that my urine was a brownish-black color. i am recently taking Antibiotic for my sore throat, and i was wondering do you think its the Antibiotic im taking causing my urine to change color? because this never happen to me before.

Reply Flag this Discussion

1 Replies:

  • it very well could do that (the antibiotics) however, it sound to me that you have blood in your urine.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?